Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1999, Pages 263 - 268

Algebraic Spectral Relations for Elliptic Quantum Calogero-Moser Problems

Authors
L.A. KHODARINOVA, I.A. PRIKHODSKY
Corresponding Author
L.A. KHODARINOVA
Received 29 March 1999, Revised 26 April 1999, Accepted 17 May 1999, Available Online 2 August 1999.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.3How to use a DOI?
Abstract
Explicit algebraic relations between the quantum integrals of the elliptic Calogero­ Moser quantum problems related to the root systems A2 and B2 are found.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
263 - 268
Publication Date
1999/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - L.A. KHODARINOVA
AU  - I.A. PRIKHODSKY
PY  - 1999
DA  - 1999/08
TI  - Algebraic Spectral Relations for Elliptic Quantum Calogero-Moser Problems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 263
EP  - 268
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.3
DO  - https://doi.org/10.2991/jnmp.1999.6.3.3
ID  - KHODARINOVA1999
ER  -